# SDR DALA1246650962

- Difficulty date: August 19, 2012
- Submitted: August 20, 2012
- Operation: Air carrier
- Aircraft: N962DL
- Make and model: Doug MD-88
- Aircraft serial: 49981
- Aircraft time: 59,764 hours, 44,420 cycles
- Engine: Pwa JT8D219
- Engine time: 50,306 hours, 36,864 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Leaking
- Location: Nr 1 Engine
- Component: Engine, Pwa
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

IN FLIGHT LT OIL QTY WENT TO ZERO.  SHUTDOWN ENGINE PER QRH.  NO DAMAGE NOTED AFTER LANDING.  LT OIL QTY AND PRESSURE WENT TO 0,  LOW OIL PRESSURE ON EOAP PLUS AMBER AND RED OIL PRESS CAUTION AND WARNING LIGHTS ILLUMINATED ON EDP WITH ZERO PRESSURE TWO MINUTES ELAPSED FROM INITIAL INDICATIONS TO SHUTDOWN, TEN MINUTES ELAPSED ON WINDMILL.  ENGINE DID OPERATE ABOVE IDLE POWER  WITH OIL PRESSURE BELOW 34 PSI BEFORE THROTTLE WAS IDLED AND ENGINE SHUTDOWN.
